Author: Chunxiong Zheng;

Title: NUMERICAL SOLUTION OF BI-PERIODIC ELLIPTIC PROBLEMS IN UNBOUNDED DOMAINS

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Volume: 10

Page: 513 - 526

Year: 2012


Author: Sonia Fliss; Patrick Joly;

Title: Wave propagation in locally perturbed periodic media (case with absorption): Numerical aspects

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 231

Page: 1244 - 1271

Year: 2012


Author: Julien Coatleven;

Title: Helmholtz equation in periodic media with a line defect

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 231

Page: 1675 - 1704

Year: 2012


Author: J. Coatleven; P. Joly;

Title: Operator Factorization for Multiple-Scattering Problems and an Application to Periodic Media

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 11

Page: 303 - 318

Year: 2012


Author: Holger Brandsmeier; Kersten Schmidt; Christoph Schwab;

Title: A multiscale hp-FEM for 2D photonic crystal bands

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 349 - 374

Year: 2011


Author: Vu Hoang;

Title: THE LIMITING ABSORPTION PRINCIPLE FOR A PERIODIC SEMI-INFINITE WAVEGUIDE

Journal: SIAM JOURNAL ON APPLIED MATHEMATICS

Volume: 71

Page: 791 - 810

Year: 2011


Author: Peijun Li; Haijun Wu; Weiying Zheng;

Title: ELECTROMAGNETIC SCATTERING BY UNBOUNDED ROUGH SURFACES

Journal: SIAM JOURNAL ON MATHEMATICAL ANALYSIS

Volume: 43

Page: 1205 - 1231

Year: 2011


Author: Sonia Fliss; Patrick Joly;

Title: Exact boundary conditions for time-harmonic wave propagation in locally perturbed periodic media

Journal: APPLIED NUMERICAL MATHEMATICS

Volume: 59

Page: 2155 - 2178

Year: 2009


Author: Matthias Ehrhardt; Jiguang Sun; Chunxiong Zheng;

Title: EVALUATION OF SCATTERING OPERATORS FOR SEMI-INFINITE PERIODIC ARRAYS

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Volume: 7

Page: 347 - 364

Year: 2009


Author: Matthias Ehrhardt; Houde Han; Chunxiong Zheng;

Title: Numerical Simulation of Waves in Periodic Structures

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 849 - 870

Year: 2009


Author: Jiguang Sun; Chunxiong Zheng;

Title: Numerical scattering analysis of TE plane waves by a metallic diffraction grating with local defects

Journal: JOURNAL OF THE OPTICAL SOCIETY OF AMERICA A-OPTICS IMAGE SCIENCE AND VISION

Volume: 26

Page: 156 - 162

Year: 2009


Author: Yuanchang Sun; Hiroshi Ajiki; Gang Bao;

Title: Computational Modeling of Optical Response from Excitons in a Nano Optical Medium

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 4

Page: 1051 - 1068

Year: 2008


Author: Leonel Gonzalez; Shekhar Guha; James W. Rogers; Qin Sheng;

Title: An effective z-stretching method for paraxial light beam propagation simulations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 7264 - 7278

Year: 2008


Author: Matthias Ehrhardt; Chunxiong Zheng;

Title: Exact artificial boundary conditions for problems with periodic structures

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 6877 - 6894

Year: 2008


Author: Yuexia Huang; Ya Yan Lu; Shaojie Li;

Title: Analyzing photonic crystal waveguides by Dirichlet-to-Neumann maps

Journal: JOURNAL OF THE OPTICAL SOCIETY OF AMERICA B-OPTICAL PHYSICS

Volume: 24

Page: 2860 - 2867

Year: 2007